# SDR RAIA201606270003

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 36,591 hours, 21,485 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 63600501
- Part serial: L149886
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBS EMERGENCY LIFE VEST BAG TORN.  R & R OBS EMERGENCY LIFE VEST.
